# SDR AALA202509294444

- Difficulty date: August 7, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 75,377 hours, 31,817 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347042021000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION STRINGER 42L BTW FR58 AND FR 59 IN AFT CARGO COMPARTMENT MEASURE CORROSION ARE L=6.823 INCH W=0.878 INCH D=0.025 INCH. MAINTENANCE PERFORMED PERMANENT REPAIR ON STRINGER 42L BTW FR58 AND FR 59 IN AFT CARGO COMPARTMENT IAW SRM 53-41-13-300-010.
